STRYKER TRAUMA KIEL RECONSTRUCTION NAIL R2.0, TI, LEFT T2 RECON Ø11X380 MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Catalog Number |
18461138S |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device disposition is unknown.
Event or Problem Description
The manufacturer became aware of adverse events from the norwegian hip fracture register.The title of this report is ¿t2 recon in the norwegian hip fracture register¿ which is associated with the t2 recon nailing system, within that report, post-operative complications/ adverse events were reported, which occurred between 2009 and 2017.A review of the complaint handling database revealed that the events have not been reported previously to stryker, therefore 13 events were initiated retrospectively for different adverse events mentioned in the report.This product inquiry addresses revision surgery due to a new fracture around the implant.The patient received a re-osteosynthesis.